Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 84, Number 292
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Variational discretization of wave equations on evolving surfaces
Christian Lubich and Dhia Mansour PDF
Math. Comp. 84 (2015), 513-542
Well-posedness study and finite element simulation of time-domain cylindrical and elliptical cloaks
Jichun Li, Yunqing Huang and Wei Yang PDF
Math. Comp. 84 (2015), 543-562
The minimal conforming $H^k$ finite element spaces on $R^n$ rectangular grids
Jun Hu and Shangyou Zhang PDF
Math. Comp. 84 (2015), 563-579
Analysis of a non-symmetric coupling of Interior Penalty DG and BEM
Norbert Heuer and Francisco-Javier Sayas PDF
Math. Comp. 84 (2015), 581-598
A construction of higher-order finite volume methods
Zhongying Chen, Yuesheng Xu and Yuanyuan Zhang PDF
Math. Comp. 84 (2015), 599-628
Stochastic and variational approach to the Lax-Friedrichs scheme
Kohei Soga PDF
Math. Comp. 84 (2015), 629-651
Stability and convergence of second-order schemes for the nonlinear epitaxial growth model without slope selection
Zhonghua Qiao, Zhi-zhong Sun and Zhengru Zhang PDF
Math. Comp. 84 (2015), 653-674
A convergence theorem for a class of Nyström methods for weakly singular integral equations on surfaces in $\mathbb {R}^3$
Oscar Gonzalez and Jun Li PDF
Math. Comp. 84 (2015), 675-714
Inhomogeneous polynomial optimization over a convex set: An approximation approach
Simai He, Zhening Li and Shuzhong Zhang PDF
Math. Comp. 84 (2015), 715-741
Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition
Martin Sauer and Wilhelm Stannat PDF
Math. Comp. 84 (2015), 743-766
Algorithm for constructing symmetric dual framelet filter banks
Bin Han PDF
Math. Comp. 84 (2015), 767-801
Some functional relations derived from the Lindelöf-Wirtinger expansion of the Lerch transcendent function
Luis M. Navas, Francisco J. Ruiz and Juan L. Varona PDF
Math. Comp. 84 (2015), 803-813
Directional Chebyshev-type methods for solving equations
I. K. Argyros, M. A. Hernández, S. Hilout and N. Romero PDF
Math. Comp. 84 (2015), 815-830
Computing $p$-adic $L$-functions of totally real number fields
Xavier-François Roblot PDF
Math. Comp. 84 (2015), 831-874
Elementary matrix decomposition and the computation of Darmon points with higher conductor
Xavier Guitart and Marc Masdeu PDF
Math. Comp. 84 (2015), 875-893
Explicit $n$-descent on elliptic curves III. Algorithms
J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll PDF
Math. Comp. 84 (2015), 895-922
$p$-adic heights of Heegner points and $\Lambda$-adic regulators
Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein PDF
Math. Comp. 84 (2015), 923-954
Corrigendum to “The Brumer-Stark conjecture in some families of extensions of specified degree”
Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal PDF
Math. Comp. 84 (2015), 955-957
Gröbner bases and gradings for partial difference ideals
Roberto La Scala PDF
Math. Comp. 84 (2015), 959-985
Knapsack problems in groups
Alexei Myasnikov, Andrey Nikolaev and Alexander Ushakov PDF
Math. Comp. 84 (2015), 987-1016